Regularity Aspects of Fractional Evolution Equations

P. Clement, S.-O. Londen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)19-30
JournalRendiconti dell´Instituto di Matematico dell´Universita di Trieste
VolumeXXXI
Issue number2
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed

Keywords

  • fractional derivate
  • fundamental solution
  • Hölder continuity
  • integro-differential equation
  • maximal regularity
  • Schauder estimate

Cite this